Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("HYPERGEOMETRIC FUNCTION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1240

  • Page / 50
Export

Selection :

  • and

SOME BASIC HYPERGEOMETRIC EXTENSIONS OF INTEGRALS OF SELBERG AND ANDREWSASKEY R.1980; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1980; VOL. 11; NO 6; PP. 938-951; BIBL. 41 REF.Article

DER GEGENWAERTIGE STAND DER THEORIE UND DER ANALYTISCHEN AUSWERTUNG VON NICHTRESONANTEN THERMONUKLEAREN REAKTIONS RATEN = ETAT ACTUEL DE LA THEORIE ET EVALUATION ANALYTIQUE DES TAUX DE REACTIONS THERMONUCLEAIRES NON RESONNANTSHAUBOLD HJ; JOHN RW.1982; ASTRON. NACHR.; ISSN 0004-6337; DDR; DA. 1982; VOL. 303; NO 3; PP. 161-187; ABS. ENG; BIBL. 1 P.Article

A NOTE ON THE GENERALIZATION OF THE SUMMATION FORMULAS FOR APPELL'S AND KAMPE DE FERIET'S HYPERGEOMETRIC FUNCTIONSPATHAN MA.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 72; NO 2; PP. 783-787; BIBL. 11 REF.Article

APPLICATION OF GENERALIZED HYPERGEOMETRIC FUNCTIONS TO GENERALIZED BIRTH AND DEATH PROCESSESKAPUR JN.1978; INDIAN J. PURE APPL. MATH.; IND; DA. 1978; VOL. 9; NO 10; PP. 1059-1069; BIBL. 7 REF.Article

STABILITE DES PLAQUES ANNULAIRES AVEC UN CHAMP DE CONTRAINTE NON UNIFORMELIZAREV AD.1980; PRIKL. MEKH.; UKR; DA. 1980; VOL. 16; NO 6; PP. 92-97; BIBL. 21 REF.Article

ON SOME TRANSFORMATIONS OF TRIPLE HYPERGEOMETRIC SERIES F(3).PATHAN MA.1978; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1978; VOL. 9; NO 4; PP. 371-376; BIBL. 9 REF.Article

ASYMPTOTIC SERIES FOR HYPERGEOMETRIC FUNCTIONS.BURLACU L; COSTESCU A; VREJOIU C et al.1978; REV. ROUMAINE PHYS.; ROUMAN.; DA. 1978; VOL. 23; NO 1; PP. 65-76; ABS. FR.; BIBL. 4 REF.Article

A GENERALIZATION OF THE GAUSS HYPERGEOMETRIC SERIES.LOUCK JD; BIEDENHARN LC.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 59; NO 3; PP. 423-431; BIBL. 1 P.Article

THE CONVOLUTION OF GENERALIZED F DISTRIBUTIONSDYER D.1982; JASA, J. AM. STAT. ASSOC.; USA; DA. 1982; VOL. 77; NO 377; PP. 184-189; BIBL. 25 REF.Article

THE VARIATIONAL EQUATION OF THE THREE-BODY PROBLEMWALDUOGEL J.1980; CELEST. MECH.; NLD; DA. 1980; VOL. 21; NO 2; PP. 171-175; BIBL. 5 REF.Conference Paper

ON THE ZEROS OF CONFLUENT HYPERGEOMETRIC FUNCTIONS. II: HIGHER-ORDER NONLINEAR EQUATIONS AND SUM RULESAHMED S.1979; LETTERE NUOVO CIMENTO; ITA; DA. 1979; VOL. 25; NO 17; PP. 523-526; BIBL. 7 REF.Article

SOME NEW GENERATING RELATIONS FOR GENERALIZED HORN FUNCTIONSSHRISVASTAVA BM; SINGH F.1976; INDIAN J. PURE APPL. MATH.; IND; DA. 1976; VOL. 7; NO 11; PP. 1247-1252; BIBL. 6 REF.Article

TRANSFORMATIONS OF THE FUNCTION OF SEVERAL VARIABLESMAHAJAN GB.1976; INDIAN J. PURE APPL. MATH.; IND; DA. 1976; VOL. 7; NO 6; PP. 675-681; BIBL. 7 REF.Article

CLOSED-FORM EVALUATION AND APPROXIMATION CONSIDERATIONS OF THE NON-RESONANT THERMONUCLEAR REACTION RATEHAUBOLD HJ; JOHN RW.1981; ASTROPHYS. SPACE SCI.; ISSN 0004-640X; NLD; DA. 1981; VOL. 75; NO 2; PP. 531-534; BIBL. 13 REF.Article

FINITE SUM EVALUATION OF THE GAUSS HYPERGEOMETRIC FUNCTION IN AN IMPORTANT SPECIAL CASEDETRICH J; CONN RW.1979; MATH. OF COMPUT.; USA; DA. 1979; VOL. 33; NO 146; PP. 788-791; BIBL. 6 REF.Article

ON THE ZEROS OF CONFLUENT HYPERGEOMETRIC FUNCTIONS. I: AN INFINITE SYSTEM OF NONLINEAR EQUATIONSAHMED S.1979; LETTERE NUOVO CIMENTO; ITA; DA. 1979; VOL. 25; NO 17; PP. 520-522; BIBL. 12 REF.Article

PROPRIETES GENERALES DES POTENTIELS POUR LESQUELS L'EQUATION DE SCHROEDINGER EST RESOLUBLE EN TERMES DE FONCTIONS HYPERGEOMETRIQUESNATANZON GA.1979; TEOR. MAT. FIZ.; SUN; DA. 1979; VOL. 38; NO 2; PP. 219-229; ABS. ENG; BIBL. 36 REF.Article

The analytic continuation of the Gaussian hypergeometric function 2F1(a, b;c;z) for arbitrary parametersBECKEN, W; SCHMELCHER, P.Journal of computational and applied mathematics. 2000, Vol 126, Num 1-2, pp 449-478, issn 0377-0427Article

UN SYSTEME EXPLICITE D'APPROXIMANTS DE PADE POUR LES FONCTIONS HYPERGEOMETRIQUES GENERALISEES, AVEC APPLICATIONS A L'ARITHMETIQUECHUDNOVSKY GV.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 288; NO 22; PP. 1001-1004; ABS. ENGArticle

AN INTEGRAL REPRESENTATION FOR TRIPLE HYPERGEOMETRIC FUNCTION HBDESHPANDE VL.1977; PROC. NATION. ACAD. SCI. INDIA, A; IND; DA. 1977; VOL. 47; NO 4; PP. 245-249; BIBL. 5 REF.Article

CLOSED FORM OF SECOND VIRIAL COEFFICIENT FOR MIE M-N POTENTIAL.LEY KOO E; DE LLANO M.1976; J. CHEM. PHYS.; U.S.A.; DA. 1976; VOL. 65; NO 9; PP. 3802-3803; BIBL. 7 REF.Article

THE LIE THEORY OF TWO-VARIABLE HYPERGEOMETRIC FUNCTIONSKALNINS EG; MANOCHA HL; MILLER W JR et al.1980; STUD. APPL. MATH.; USA; DA. 1980; VOL. 62; NO 2; PP. 143-173; BIBL. 14 REF.Article

SOLUTIONS PARTICULIERES HYPERGEOMETRIQUES DANS LE PROBLEME DES DEUX CENTRES COULOMBIENSDEMKOV YU N; KOMAROV IV.1979; TEOR. MAT. FIZ.; SUN; DA. 1979; VOL. 38; NO 2; PP. 263-266; ABS. ENG; BIBL. 5 REF.Article

A NOTE ON THE INTEGRAL SOMOINFINIT2ALPHA -1(1+T2)1-ALPHA -BETA JV(XRAC1+T2)DTGLASSER ML.1979; MATH. OF COMPUT.; USA; DA. 1979; VOL. 33; NO 146; PP. 792-793; BIBL. 2 REF.Article

AN APPLICATION OF CARLITZ'S FORMULAABIODUN RFA.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 70; NO 1; PP. 114-119; BIBL. 6 REF.Article

  • Page / 50